Alert archive / Colorado / Blizzard Watches in 2007

Blizzard Watch 1, NWS Pueblo, CO

February 23, 20078 counties in Colorado

NWS Pueblo, CO issued this blizzard watch at Feb 23, 2007, 4:58 AM MST for 8 counties in Colorado. It took effect at Feb 24, 2007, 12:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 23, 2007, 4:58 AM MST (11:58 UTC)
In effect from
Feb 24, 2007, 12:00 AM MST
Expired
Feb 23, 2007, 11:21 AM MST
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 12.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 231158
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
458 AM MST FRI FEB 23 2007

...STRONG WINTER WEATHER SYSTEM WILL AFFECT SOUTHERN COLORADO
FRIDAY THROUGH SATURDAY...

.A VERY STRONG WEATHER SYSTEM MOVING ACROSS THE PACIFIC COAST
EARLY THIS MORNING WILL TRACK QUICKLY ACROSS SOUTHERN COLORADO
AND NORTHERN NEW MEXICO FRIDAY AND INTO WESTERN KANSAS SATURDAY
MORNING. THIS SYSTEM BRING SNOW TO THE SOUTHWEST AND CENTRAL 
MOUNTAINS LATE THIS MORNING THROUGH TONIGHT...ALONG WITH THE
POTENTIAL FOR VERY STRONG WINDS AND SNOW AND BLOWING SNOW TO 
THE PALMER DIVIDE AND SOUTHEAST COLORADO PLAINS LATE FRIDAY
NIGHT AND SATURDAY.

COZ089-093>099-231800-
/O.CAN.KPUB.WS.A.0003.070224T0700Z-070224T2300Z/
/O.NEW.KPUB.BZ.A.0001.070224T0700Z-070224T2300Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
458 AM MST FRI FEB 23 2007

...WINTER STORM WATCH IS CANCELLED...
...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON. THE WINTER STORM WATCH HAS BEEN CANCELLED. 

THIS WATCH IS IN EFFECT FOR CROWLEY...OTERO...EASTERN LAS
ANIMAS...KIOWA...BENT...PROWERS AND BACA COUNTIES.

PERIODS OF SNOW AND GUSTY WINDS FROM 30 TO 60 MPH WILL BE POSSIBLE
ACROSS THE SOUTHEAST PLAINS LATE FRIDAY NIGHT AND THROUGH MUCH OF
SATURDAY. THERE WILL BE THE POTENTIAL FOR 6 INCHES OR MORE OF
SNOW TO FALL ACROSS THE WATCH AREA...HOWEVER...EVEN LIGHT ACCUMULATIONS
WILL CAUSE WIDESPREAD HAZARDOUS TRAVEL IN THE WATCH AREA...WITH
THE ANTICIPATED STRONG WINDS AND BLOWING AND DRIFTING SNOW.

A BLIZZARD WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR LIFE
THREATENING WINTER WEATHER CONDITIONS TO DEVELOP. BLIZZARD
CONDITIONS CONSIST OF SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OVER
35 MPH AND VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING OR
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN OR THROUGH THE WATCH AREA DURING
THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ066-068-231800-
/O.CON.KPUB.SB.Y.0006.070223T1800Z-070224T1800Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
458 AM MST FRI FEB 23 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 11 AM
THIS MORNING TO 11 AM MST SATURDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 11 AM
THIS MORNING TO 11 AM MST SATURDAY. 

THIS ADVISORY IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS ABOVE 10000 FEET. 

SCATTERED SNOW SHOWERS CAN BE EXPECTED ACROSS THE EASTERN SAN
JUAN AND LA GARITA MOUNTAINS FRIDAY MORNING. SNOW WILL INCREASE IN
COVERAGE AND INTENSITY FRIDAY AFTERNOON AND CONTINUE THROUGH AT
EARLY SATURDAY MORNING. ALONG WITH THE POTENTIAL FOR 6 TO 10
INCHES OF SNOW THROUGH SATURDAY MORNING...WINDS...GUSTING UP TO 50
MPH WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING OF SNOW. IN
ADDITION... THE LOWEST WIND CHILL READINGS WILL BE FROM 10 BELOW
TO 20 BELOW ZERO.

VISIBILITY REDUCED BELOW 1/4 MILE IS EXPECTED DUE TO FALLING AND
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ058-060-231800-
/O.CON.KPUB.SB.Y.0006.070224T0000Z-070225T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
458 AM MST FRI FEB 23 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 5 PM MST SATURDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST SATURDAY. 

THIS ADVISORY IS IN EFFECT FOR THE WESTERN MOSQUITO AND SAWATCH
MOUNTAINS ABOVE 10000 FEET. 

SCATTERED SNOW SHOWERS WILL BEGIN ACROSS THE SAWATCH RANGE OF
CENTRAL COLORADO MIDDAY FRIDAY. SNOW WILL INCREASE IN COVERAGE AND
INTENSITY LATE FRIDAY AFTERNOON AND CONTINUE THROUGH MUCH OF
SATURDAY. ALONG WITH THE POTENTIAL FOR 6 TO 10 INCHES OF SNOW
THROUGH SATURDAY MORNING...WINDS...GUSTING UP TO 50 MPH WILL CAUSE
CONSIDERABLE BLOWING AND DRIFTING OF SNOW. IN ADDITION...THE
LOWEST WIND CHILL READINGS WILL BE FROM 10 BELOW TO 20 BELOW ZERO.

VISIBILITY REDUCED BELOW 1/4 MILE IS EXPECTED DUE TO FALLING AND
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ084-231800-
/O.NEW.KPUB.BZ.A.0001.070224T0700Z-070224T2300Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
458 AM MST FRI FEB 23 2007

...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON. 

THIS WATCH IS IN EFFECT FOR NORTHERN EL PASO COUNTY.

PERIODS OF SNOW AND GUSTY WINDS FROM 30 TO 60 MPH WILL BE POSSIBLE
ACROSS THE PALMER DIVIDE LATE FRIDAY NIGHT AND THROUGH MUCH OF
SATURDAY. THERE WILL BE THE POTENTIAL FOR 6 INCHES OR MORE OF
SNOW TO FALL ACROSS THE WATCH AREA...HOWEVER...EVEN LIGHT
ACCUMULATIONS WILL CAUSE WIDESPREAD HAZARDOUS TRAVEL IN THE WATCH
AREA...WITH THE ANTICIPATED STRONG WINDS AND BLOWING AND DRIFTING
SNOW.

A BLIZZARD WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR LIFE
THREATENING WINTER WEATHER CONDITIONS TO DEVELOP.  BLIZZARD
CONDITIONS CONSIST OF SUSTAINED WIND SPEEDS OR FREQUENT GUSTS
OVER 35 MPH AND VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING
OR BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN OR THROUGH THE WATCH AREA DURING
THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
2 follow-up statements
000 
WWUS45 KPUB 231206 CCA
WSWPUB

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
501 AM MST FRI FEB 23 2007

...STRONG WINTER WEATHER SYSTEM WILL AFFECT SOUTHERN COLORADO
FRIDAY THROUGH SATURDAY...

.A VERY STRONG WEATHER SYSTEM MOVING ACROSS THE PACIFIC COAST
EARLY THIS MORNING WILL TRACK QUICKLY ACROSS SOUTHERN COLORADO
AND NORTHERN NEW MEXICO TODAY AND INTO WESTERN KANSAS SATURDAY
MORNING. THIS SYSTEM WILL BRING SNOW TO THE SOUTHWEST AND CENTRAL
MOUNTAINS LATE THIS MORNING THROUGH THE DAY SATURDAY...ALONG WITH
THE POTENTIAL FOR VERY STRONG WINDS AND SNOW AND BLOWING SNOW TO
THE PALMER DIVIDE AND SOUTHEAST COLORADO PLAINS LATE FRIDAY NIGHT
AND SATURDAY.

COZ089-093>099-231830-
/O.CAN.KPUB.WS.A.0003.070224T0700Z-070224T2300Z/
/O.NEW.KPUB.BZ.A.0001.070224T0700Z-070224T2300Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
501 AM MST FRI FEB 23 2007

...WINTER STORM WATCH IS CANCELLED...
...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON. THE WINTER STORM WATCH HAS BEEN CANCELLED. 

THIS WATCH IS IN EFFECT FOR CROWLEY...OTERO...EASTERN LAS
ANIMAS...KIOWA...BENT...PROWERS AND BACA COUNTIES.

PERIODS OF SNOW AND GUSTY WINDS FROM 30 TO 60 MPH WILL BE POSSIBLE
ACROSS THE SOUTHEAST PLAINS LATE FRIDAY NIGHT AND THROUGH MUCH OF
SATURDAY. THERE WILL BE THE POTENTIAL FOR 6 INCHES OR MORE OF
SNOW TO FALL ACROSS THE WATCH AREA...HOWEVER...EVEN LIGHT ACCUMULATIONS
WILL CAUSE WIDESPREAD HAZARDOUS TRAVEL IN THE WATCH AREA...WITH
THE ANTICIPATED STRONG WINDS AND BLOWING AND DRIFTING SNOW.

A BLIZZARD WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR LIFE
THREATENING WINTER WEATHER CONDITIONS TO DEVELOP. BLIZZARD
CONDITIONS CONSIST OF SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OVER
35 MPH AND VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING OR
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN OR THROUGH THE WATCH AREA DURING
THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ066-068-231830-
/O.COR.KPUB.SB.Y.0006.070223T1800Z-070224T1800Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
501 AM MST FRI FEB 23 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 11 AM
THIS MORNING TO 11 AM MST SATURDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 11 AM
THIS MORNING TO 11 AM MST SATURDAY. 

THIS ADVISORY IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS ABOVE 10000 FEET. 

SCATTERED SNOW SHOWERS CAN BE EXPECTED ACROSS THE EASTERN SAN
JUAN AND LA GARITA MOUNTAINS FRIDAY MORNING. SNOW WILL INCREASE IN
COVERAGE AND INTENSITY FRIDAY AFTERNOON AND CONTINUE THROUGH EARLY
SATURDAY MORNING. ALONG WITH THE SNOW ACCUMULATIONS BETWEEN 6 AND
10 INCHES EXPECTED THROUGH SATURDAY MORNING...WINDS...GUSTING UP
TO 50 MPH WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING OF SNOW. IN
ADDITION... THE LOWEST WIND CHILL READINGS WILL BE FROM 10 BELOW
TO 20 BELOW ZERO.

VISIBILITY REDUCED BELOW 1/4 MILE IS EXPECTED DUE TO FALLING AND
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ058-060-231830-
/O.COR.KPUB.SB.Y.0006.070224T0000Z-070225T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
501 AM MST FRI FEB 23 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 5 PM MST SATURDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST SATURDAY. 

THIS ADVISORY IS IN EFFECT FOR THE WESTERN MOSQUITO AND SAWATCH
MOUNTAINS ABOVE 10000 FEET. 

SCATTERED SNOW SHOWERS WILL BEGIN ACROSS THE SAWATCH RANGE OF
CENTRAL COLORADO MIDDAY FRIDAY. SNOW WILL INCREASE IN COVERAGE AND
INTENSITY LATE FRIDAY AFTERNOON AND CONTINUE THROUGH MUCH OF
SATURDAY. ALONG WITH THE SNOW ACCUMULATIONS BETWEEN 6 TO 10 INCHES
EXPECTED THROUGH SATURDAY MORNING...WINDS...GUSTING UP TO 50 MPH
WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING OF SNOW. IN
ADDITION...THE LOWEST WIND CHILL READINGS WILL BE FROM 10 BELOW TO
20 BELOW ZERO.

VISIBILITY REDUCED BELOW 1/4 MILE IS EXPECTED DUE TO FALLING AND
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ084-231830-
/O.NEW.KPUB.BZ.A.0001.070224T0700Z-070224T2300Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
501 AM MST FRI FEB 23 2007

...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON. 

THIS WATCH IS IN EFFECT FOR NORTHERN EL PASO COUNTY.

PERIODS OF SNOW AND GUSTY WINDS FROM 30 TO 60 MPH WILL BE POSSIBLE
ACROSS THE PALMER DIVIDE LATE FRIDAY NIGHT AND THROUGH MUCH OF
SATURDAY. THERE WILL BE THE POTENTIAL FOR 6 INCHES OR MORE OF
SNOW TO FALL ACROSS THE WATCH AREA...HOWEVER...EVEN LIGHT
ACCUMULATIONS WILL CAUSE WIDESPREAD HAZARDOUS TRAVEL IN THE WATCH
AREA...WITH THE ANTICIPATED STRONG WINDS AND BLOWING AND DRIFTING
SNOW.

A BLIZZARD WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR LIFE
THREATENING WINTER WEATHER CONDITIONS TO DEVELOP.  BLIZZARD
CONDITIONS CONSIST OF SUSTAINED WIND SPEEDS OR FREQUENT GUSTS
OVER 35 MPH AND VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING
OR BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN OR THROUGH THE WATCH AREA DURING
THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 231821
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1121 AM MST FRI FEB 23 2007

...STRONG WINTER WEATHER SYSTEM WILL AFFECT SOUTHERN COLORADO
FRIDAY THROUGH SATURDAY...

.A VERY STRONG WEATHER SYSTEM MOVING ACROSS NEVADA WILL TRACK
QUICKLY ACROSS SOUTHERN COLORADO AND NORTHERN NEW MEXICO LATER TODAY
AND INTO WESTERN KANSAS BY SATURDAY MORNING. THIS SYSTEM WILL
BRING SNOW TO THE SOUTHWEST AND CENTRAL MOUNTAINS TODAY AND 
SATURDAY...ALONG WITH VERY STRONG WINDS...SNOW AND BLOWING SNOW
TO THE PALMER DIVIDE AND SOUTHEAST COLORADO PLAINS LATE TONIGHT
AND SATURDAY.

COZ089-093>099-240030-
/O.UPG.KPUB.BZ.A.0001.070224T0700Z-070224T2300Z/
/O.NEW.KPUB.BZ.W.0001.070224T0700Z-070225T0100Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
1121 AM MST FRI FEB 23 2007

...BLIZZARD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR CROWLEY...OTERO...EASTERN LAS
ANIMAS...KIOWA...BENT...PROWERS AND BACA COUNTIES.

SNOW AND GUSTY WINDS AT 30 TO 60 MPH CAN BE EXPECTED ACROSS THE
SOUTHEAST PLAINS LATE TONIGHT THROUGH MUCH OF SATURDAY. SNOW
ACCUMULATIONS OF 6 INCHES OR MORE CAN BE EXPECTED. THE COMBINATION
OF SNOW AND STRONG WINDS WILL LEAD TO VERY HAZARDOUS OR IMPOSSIBLE
TRAVEL CONDITIONS.

LIFE THREATENING WINTER WEATHER CONDITIONS ARE EXPECTED.
SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OVER 35 MPH AND
VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING AND BLOWING SNOW
ARE EXPECTED.

AVOID TRAVELING IN THE WARNING AREA. IF YOU ARE PLANNING TO
TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...
LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT
ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE
WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER
SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH
YOUR VEHICLE UNTIL HELP ARRIVES. IN SIMILAR CONDITIONS DURING
PAST BLIZZARDS...PEOPLE HAVE DIED OF EXPOSURE WHILE TRYING TO
WALK TO SHELTER. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE
10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF
SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ084-240030-
/O.UPG.KPUB.BZ.A.0001.070224T0700Z-070224T2300Z/
/O.NEW.KPUB.BZ.W.0001.070224T0700Z-070224T2300Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
1121 AM MST FRI FEB 23 2007

...BLIZZARD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MST
SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR NORTHERN EL PASO COUNTY.

SNOW AND GUSTY WINDS AT 30 TO 60 MPH CAN BE EXPECTED LATE TONIGHT
THROUGH MUCH OF SATURDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 7
INCHES CAN BE EXPECTED BY SATURDAY AFTERNOON. THE COMBINATION OF
SNOW AND STRONG WINDS WILL LEAD TO VERY HAZARDOUS OR IMPOSSIBLE
TRAVEL CONDITIONS OVER NORTHERN EL PASO COUNTY.

LIFE THREATENING WINTER WEATHER CONDITIONS ARE EXPECTED.
SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OVER 35 MPH AND
VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING AND BLOWING SNOW
ARE EXPECTED.

AVOID TRAVELING IN THE WARNING AREA. IF YOU ARE PLANNING TO
TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...
LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT
ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE
WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER
SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH
YOUR VEHICLE UNTIL HELP ARRIVES. IN SIMILAR CONDITIONS DURING
PAST BLIZZARDS...PEOPLE HAVE DIED OF EXPOSURE WHILE TRYING TO
WALK TO SHELTER. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE
10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF
SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ066-068-240030-
/O.CON.KPUB.SB.Y.0006.000000T0000Z-070224T1800Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
1121 AM MST FRI FEB 23 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST SATURDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST SATURDAY. 

THIS ADVISORY IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS ABOVE 10000 FEET.

SNOW WILL BE SEEN ACROSS THE LA GARITA AND EASTERN SAN JUAN
MOUNTAINS THIS AFTERNOON THROUGH SATURDAY MORNING. TOTAL SNOW
ACCUMULATIONS OF 6 TO 10 INCHES CAN BE EXPECTED BY LATE SATURDAY
MORNING. STRONG WINDS GUSTING UP TO 50 MPH WILL CAUSE
CONSIDERABLE BLOWING AND DRIFTING OF SNOW. IN ADDITION...THE
LOWEST WIND CHILL READINGS WILL BE FROM 10 BELOW TO 20 BELOW ZERO.

VISIBILITY REDUCED BELOW 1/4 MILE IS EXPECTED DUE TO FALLING AND
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ058-060-240030-
/O.CON.KPUB.SB.Y.0006.070224T0000Z-070225T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
1121 AM MST FRI FEB 23 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 5 PM MST SATURDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST SATURDAY. 

THIS ADVISORY IS IN EFFECT FOR THE WESTERN MOSQUITO AND SAWATCH
MOUNTAINS ABOVE 10000 FEET.

THERE WILL BE SCATTERED SNOW SHOWERS ACROSS THE SAWATCH RANGE OF
CENTRAL COLORADO THIS AFTERNOON. SNOW WILL INCREASE IN COVERAGE
AND INTENSITY THIS EVENING AND WILL CONTINUE THROUGH MUCH OF
SATURDAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES CAN BE EXPECTED
BY LATE SATURDAY MORNING. STRONG WINDS GUSTING UP TO 50 MPH WILL
CAUSE CONSIDERABLE BLOWING AND DRIFTING OF SNOW. IN ADDITION...THE
LOWEST WIND CHILL READINGS WILL BE FROM 10 BELOW TO 20 BELOW ZERO.

VISIBILITY REDUCED BELOW 1/4 MILE IS EXPECTED DUE TO FALLING AND
BLOWING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

What forecasters said that day

The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this blizzard watch went out at Feb 23, 4:47 AM MST, 11 minutes earlier.

Area forecast discussion, Feb 23, 4:47 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
447 AM MST FRI FEB 23 2007

.SHORT TERM...
(TODAY AND TONIGHT)

SHORT TERM CONCERN REMAINS MOVEMENT OF STRONG STORM SYSTEM ACROSS
THE WEST COAST WITH THE POTENTIAL FOR BLIZZARD CONDITIONS ACROSS
PORTIONS OF SE COLORADO TONIGHT.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR DATA INDICATING
MODERATE SW FLOW ALOFT ACROSS THE STATE AS A BROAD UPPER TROUGH
CONTINUES TO MOVE ACROSS THE WEST COAST INTO THE GREAT BASIN REGION
ATTM. WATER VAPOR ALSO INDICATING 110+KT JET CORE DIGGING DOWN THE
BACKSIDE OF THE SYSTEM JUST OFF THE COAST ATTM.

MODELS STILL ON TRACK WITH THE GENERAL MOVEMENT OF THE BROAD UPPER
TROUGH ACROSS THE GREAT BASIN REGION THIS AFTERNOON WITH WITH SYSTEM
CONTINUING ACROSS THE STATE THIS EVENING AND CUTTING OFF ACROSS
NORTHWESTERN OKLAHOMA AND SOUTHWESTERN KANSAS SATURDAY MORNING.
LATEST MODEL RUNS ARE HOWEVER TRENDING A TAD FURTHER SOUTH AND WEST
WITH DEVELOPING THE VERTICALLY STACKED LOW...ALLOWING FOR A MORE
NORTHERLY DEEP SFC-H7 GRADIENT TO DEVELOP ACROSS THE EASTERN PLAINS.
WITH THE POSSIBILITY OF THE MORE NORTHERLY GRADIENT...AND THE
LIKELIHOOD OF THE STRONG NORTHERLY WINDS COMBINED WITH THE
DEVELOPING SNOW POTENTIAL...HAVE CHANGED THE CURRENT WINTER STORM
WATCH STARTING AT 07Z SAT FOR THE SE PLAINS TO A BLIZZARD
WATCH...AND HAVE ADDED NORTHERN EL PASO COUNTY TO THIS WATCH. WITH
THE SYSTEM STILL DIGGING ACROSS THE WEST COAST ATTM GIVING THE
POTENTIAL FOR THE SYSTEM TO DEVELOP EVEN FURTHER SOUTH THAN
CURRENTLY PROGGED...WILL LET THE NEXT SHIFT GET A LOOK AND EVALUATE
A FEW MORE MODEL RUNS BEFORE PULLING THE TRIGGER ON THIS POTENTIALLY
DANGEROUS STORM.

AT ANY RATE...SHOULD SEE SNOW SHOWERS DEVELOPING ACROSS THE SW AND
CENTRAL MOUNTAINS LATER THIS MORNING...WITH SNOW INCREASING IN
COVERAGE AND INTENSITY THROUGH THE AFTERNOON AND EVENING AS STRONG
OROGRAPHIC FLOWS COMBINE WITH INCREASING MOISTURE AND STEEP RATES
HAVE KEPT THE CURRENT SNOW AND BLOWING ADVISORIES IN TACT ACROSS THE
HIGHER TERRAIN OF THE SAN JUAN AND LA GARITA MOUNTAINS THIS
AFTERNOON AND EVENING ALONG WITH THE CENTRAL MTS TONIGHT...WITH 5 TO
10 INCHES EXPECTED...THOUGH WITH THE STRONG DYNAMICS ASSOCIATED WITH
THE SYSTEM COULD SEE AMOUNTS LOCALLY EXCEEDING A FOOT. WITH GOOD UVV
AND STEEP LAPSE RATES ASSOCIATED WITH SYSTEM...HAVE SPREAD CHANCE POPS
ACROSS THE EASTERN MTS THIS AFTERNOON...WITH SLIGHT POPS ACROSS THE
EASTERN PLAINS. MODEL SOUNDINGS ALSO INDICATING LIFTED INDICIES
BECOMING SLIGHTLY NEGATIVE THIS AFTERNOON ACROSS THE REGION...WITH
AN ISOLATED THUNDERSTORM NOT OUT OF THE QUESTION...HOWEVER DID NOT
INCLUDE IN THE CURRENT FORECAST. FOR TONIGHT...SNOW TO BE HIGHLY
DEPENDENT ON WHERE DEFORMATION BAND SETS UP...WITH LATEST MODELS
INDICATING THE BEST POTENTIAL REMAINING ACROSS NORTHEASTERN COLORADO
THIS EVENING...SPREADING ACROSS THE PALMER DVD AND THE FAR SE PLAINS
AFTER MIDNIGHT. SNOW AMOUNTS STILL UNCERTAIN AS WELL...THOUGH HAVE
PAINTED 1 TO 3 INCHES ACROSS THE PALMER DVD AND PLAINS AFTER
MIDNIGHT ATTM. THE ONE CERTAINTY IS THAT THE STRONG NORTHERLY WINDS
OF 20 TO 40 MPH DEVELOPING OVERNIGHT WILL CAUSE DANGEROUS TRAVEL
CONDITIONS WHERE THE SNOW IS FALLING. -MW

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

...WIDESPREAD BLIZZARD CONDITIONS POSSIBLE ON THE PLAINS
SATURDAY...

GOOD CHANCE OF WIDESPREAD BLIZZARD CONDITIONS ON THE PLAINS
SATURDAY. MODELS HAVE BEEN CONSISTENT WITH THE WINDS AND SNOW.
TOTAL ACCUMULATIONS SEEM TO VARY WITH EACH RUN...BUT THE
OCCURRENCE OF WIND AND SNOW MEETING BLIZZARD CRITERIA KEEPS
SHOWING UP. SHOULD SEE SUSTAINED WINDS 30 GUSTING OVER 50 MPH
ACROSS THE PALMER DIVIDE AND OVER THE PLAINS EAST OF PUEBLO.
SO...REGARDLESS OF HOW MUCH SNOW FALLS (RIGHT NOW LOOKS LIKE 3-6
IN BLIZZARD WATCH AREA)...TREACHEROUS BLIZZARD CONDITIONS WILL BE
ATTAINED. THIS IS CERTAINLY NOT NEEDED OVER THE PLAINS EAST OF
PUEBLO...WHERE A VIRTUAL GLACIER PERSISTS FROM HEAVY SNOWS IN LATE
DECEMBER.

ELSEWHERE...THE WESTERN MOUNTAINS SHOULD CONTINUE TO SEE ADVISORY
LEVEL SNOW/BLOWING SNOW ON SATURDAY...ALTHOUGH WANING. FOR THE REST OF
THE AREA...THERE WILL BE SOME BRIEF PERIODS OF SNOW/BLOWING
SNOW...AND IT MAY LOOK REALLY BAD AT TIMES...BUT THE AREAL
COVERAGE AND/OR LONGEVITY WONT BE THERE. SNOW ACCUMULATIONS WILL
BE RATHER LIGHT ACROSS MOST OF THE EASTERN MOUNTAINS AND THE I-25
CORRIDOR FROM COLORADO SPRINGS SOUTH...GENERALLY UNDER 4 INCHES IN
THE MOUNTAINS AND GENERALLY A TRACE TO 2 INCHES ACROSS THE LOWER
TERRAIN.

EVERYTHING MOVES OUT QUICKLY SATURDAY EVENING. A COUPLE OF OTHER
DISTURBANCES MAY AFFECT THE AREA LATER SUNDAY INTO MONDAY AND AGAIN
WEDNESDAY. BUT...PATTERN IS PROGRESSIVE...AND TIMING/INTENSITY OF
THESE SYSTEMS IS HIGHLY UNCERTAIN AT THIS TIME. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
BLIZZARD WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
COZ084-089-093>099.

SNOW AND BLOWING SNOW ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM
MST SATURDAY FOR COZ058-060.

SNOW AND BLOWING SNOW ADVISORY FROM 11 AM THIS MORNING TO 11 AM
MST SATURDAY FOR COZ066-068.

&&

23/50
Hazardous weather outlook, Feb 22, 7:01 AM MST, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
701 AM MST THU FEB 22 2007

COZ058>089-093>099-231415-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
701 AM MST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG PACIFIC STORM SYSTEM WILL BRING SNOW TO ALL OF SOUTH
CENTRAL AND SOUTHEAST COLORADO FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON.

SNOW IS EXPECTED TO DEVELOP ACROSS THE SOUTHWEST MOUNTAINS LATE
FRIDAY MORNING AND LAST THROUGH FRIDAY NIGHT. SEVERAL INCHES OF
SNOW IS EXPECTED ACROSS THE SOUTHWEST MOUNTAINS.

BY FRIDAY NIGHT...THE STORM WILL BEGIN TO AFFECT THE PLAINS. SNOW IS
EXPECTED TO DEVELOP ACROSS THE PIKES PEAK REGION DURING THE EARLY
MORNING HOUR ON SATURDAY AND SPREAD EAST OVER THE PLAINS TOWARDS
SUNRISE. THE SNOW MAY BECOME HEAVY AT TIMES...ESPECIALLY OVER THE
PLAINS. NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
MPH WILL PRODUCE CONSIDERABLE DRIFTING AND BLOWING SNOW ON
SATURDAY. RESIDENTS ACROSS FAR SOUTHEAST COLORADO SHOULD PREPARE
NOW FOR A SIGNIFICANT WINTER STORM. MONITOR THE PROGRESS OF THIS
STORM BY MEDIA...INTERNET OR NOAA WEATHER RADIO.

ACROSS THE CENTRAL MOUNTAINS...SNOW WILL BEGIN FRIDAY AFTERNOON
AND LAST THROUGH SUNDAY. SEVERAL INCHES OF SNOW IS
EXPECTED...ESPECIALLY ON WEST AND NORTHWEST FACING SLOPES.

ANOTHER PACIFIC STORM IS EXPECTED TO AFFECT THE REGION LATE
TUESDAY INTO WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING
SNOW ONCE AGAIN TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

23/HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:21 AM MSTBlizzard WarningPUBBaca, Bent, Crowley, El Paso, Kiowa, Las Animas and 2 more28 hr

Nearby

Blizzard Watches in Colorado, 2007Every blizzard watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.